# SDR MASA200600229

- Difficulty date: January 27, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 12,162 hours, 11,641 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2772 CAE.  RUDDER HARD OVER FAIL.  MX REMOVED AND REPLACED 6 RELAYS.
